# SDR SWAA2019042231845

- Difficulty date: April 16, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 50,385 hours, 29,695 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING I/B AFT CORNER OF OUTBOARD FLAP IS DISBONDED. PERFORMED TEMP. REPAIR TO L/H INBOARD AFT CORNER PER SRM 57-53-01 1A-4. MAKE A DETAILED INSPECTION OF THE DAMAGED AND SPEED TAPE AT A DAILY INTERVAL. ALSO PERFORM A DAILY DETAILED ON THE SURROUNDING FASTNERS FOR ANY INDICATION OF PULLED FASTENERS OR CRACK INITIATION. REFER TO 51-00-06 FOR THE INSPECTION PROCEDURE        COMPLIED WITH DAILY REINSPECT PER SRM 57-53-01 NO FURTHER DAMAGE NOTED REMAINS ON MX NOTE
